Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46723
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Almeida, Ángel | en_US |
dc.contributor.author | Roldán-López-de-Hierro, Antonio Francisco | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:27:21Z | - |
dc.date.available | 2018-11-23T07:27:21Z | - |
dc.date.issued | 2015 | en_US |
dc.identifier.issn | 1452-8630 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46723 | - |
dc.description.abstract | We present some fixed point theorems for contractions of rational type. These theorems generalize some other results appearing in the literature. Moreover, we present some examples illustrating our results. Finally, we present an application to the study of the existence and uniqueness of solutions to a class of functional equations arising in dynamic programming. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Applicable Analysis and Discrete Mathematics | en_US |
dc.source | Applicable Analysis and Discrete Mathematics [ISSN 1452-8630], v. 9 (2) , p. 221-244 | en_US |
dc.subject | 120299 Otras (especificar) | en_US |
dc.subject.other | Asymmetric condition | en_US |
dc.subject.other | Dynamic programming | en_US |
dc.subject.other | Fixed point | en_US |
dc.subject.other | Rational contractivity condition | en_US |
dc.subject.other | Teoría del punto fijo | en_US |
dc.title | On a fixed point theorem and its application in dynamic programming | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.2298/AADM150720014A | |
dc.identifier.scopus | 84946098503 | - |
dc.identifier.isi | 000363709500003 | - |
dc.contributor.authorscopusid | 56096060100 | - |
dc.contributor.authorscopusid | 56874899500 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 244 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 221 | - |
dc.relation.volume | 9 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 5901329 | |
dc.contributor.daisngid | 1804413 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Almeida, A | |
dc.contributor.wosstandard | WOS:Roldan-Lopez-de-Hierro, AF | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Enero 2015 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,821 | |
dc.description.jcr | 0,787 | |
dc.description.sjrq | Q1 | |
dc.description.jcrq | Q2 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0001-5803-3970 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Almeida Rodríguez, Ángel José | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
8
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
11
checked on Mar 30, 2025
Page view(s)
137
checked on Feb 22, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.